Journal of Differential Geometry

Homology of moduli spaces of instantons on ALE spaces. I

Hiraku Nakajima

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 40, Number 1 (1994), 105-127.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214455288

Digital Object Identifier
doi:10.4310/jdg/1214455288

Mathematical Reviews number (MathSciNet)
MR1285530

Zentralblatt MATH identifier
0822.53019

Subjects
Primary: 58D27: Moduli problems for differential geometric structures
Secondary: 53C07: Special connections and metrics on vector bundles (Hermite-Einstein- Yang-Mills) [See also 32Q20] 57R70: Critical points and critical submanifolds 58D19: Group actions and symmetry properties

Citation

Nakajima, Hiraku. Homology of moduli spaces of instantons on ALE spaces. I. J. Differential Geom. 40 (1994), no. 1, 105--127. doi:10.4310/jdg/1214455288. https://projecteuclid.org/euclid.jdg/1214455288


Export citation